# SDR DHL9780156C

- Difficulty date: April 19, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N801DH
- Make and model: Doug DC-8-73F
- Aircraft serial: 46033
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Skin
- Condition: Damaged
- Location: Cargo Door
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT C-CHECK, C4 DOOR OUTER SKIN DAMAGED, HAS WORKING RIVETS.  REPLACED RIVETS AND DRESSED  AREA PER SRM 51-8-1.
